# SDR HEEA079723

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N6559Z
- Make and model: Bell 412
- Aircraft serial: 36019
- Aircraft time: 8,360 hours
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Interphone
- Part number: A3016W
- Part serial: 0750434
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 COMM SWITCH BROKEN. FOUND SWITCHES S1, S3, LIGHT PANEL, VOLUME AND TRANSMIT KNOBS BAD.  REPLACED.  REPAIRED.  BENCH CHECK GOOD.
